Comparison of exact and approximate causal solutions of a model curved-space wave equation
Annales de l'I.H.P. Physique théorique, Tome 41 (1984) no. 4, pp. 385-398
Cet article a éte moissonné depuis la source Numdam
@article{AIHPA_1984__41_4_385_0,
author = {Anderson, James L. and Heyl, William J.},
title = {Comparison of exact and approximate causal solutions of a model curved-space wave equation},
journal = {Annales de l'I.H.P. Physique th\'eorique},
pages = {385--398},
year = {1984},
publisher = {Gauthier-Villars},
volume = {41},
number = {4},
mrnumber = {777913},
zbl = {0632.35032},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPA_1984__41_4_385_0/}
}
TY - JOUR AU - Anderson, James L. AU - Heyl, William J. TI - Comparison of exact and approximate causal solutions of a model curved-space wave equation JO - Annales de l'I.H.P. Physique théorique PY - 1984 SP - 385 EP - 398 VL - 41 IS - 4 PB - Gauthier-Villars UR - http://geodesic.mathdoc.fr/item/AIHPA_1984__41_4_385_0/ LA - en ID - AIHPA_1984__41_4_385_0 ER -
%0 Journal Article %A Anderson, James L. %A Heyl, William J. %T Comparison of exact and approximate causal solutions of a model curved-space wave equation %J Annales de l'I.H.P. Physique théorique %D 1984 %P 385-398 %V 41 %N 4 %I Gauthier-Villars %U http://geodesic.mathdoc.fr/item/AIHPA_1984__41_4_385_0/ %G en %F AIHPA_1984__41_4_385_0
Anderson, James L.; Heyl, William J. Comparison of exact and approximate causal solutions of a model curved-space wave equation. Annales de l'I.H.P. Physique théorique, Tome 41 (1984) no. 4, pp. 385-398. http://geodesic.mathdoc.fr/item/AIHPA_1984__41_4_385_0/